Home
For authors
Submission status

Current
Archive (English)
Archive
   Volumes 81-92
   Volumes 41-60
   Volumes 21-40
   Volumes 1-20
   Volumes 61-80
      Volume 80
      Volume 79
      Volume 78
      Volume 77
      Volume 76
      Volume 75
      Volume 74
      Volume 73
      Volume 72
      Volume 71
      Volume 70
      Volume 69
      Volume 68
      Volume 67
      Volume 66
      Volume 65
      Volume 64
      Volume 63
      Volume 62
      Volume 61
Search
VOLUME 73 | ISSUE 2 | PAGE 59

On Compatibility of Tensor Products on Solutions to Commutativity and WDVV Equations
A. Losev+, I. Polyubin*+
+Institute for Theoretical and Experimental Physics, 117259 Moscow, Russia
*Landau Institute for Theoretical Physics RAS, 142432 Chernogolovka, Moscow region, Russia


PACS: 11.25.Hf
Abstract
We show that topological conformal theory contains solutions for WDVV equations for genus zero amplitudes and solutions to Commutativity equations from its quantum mechanics on the annulus. We explain behaviour of these solutions under the tensor product of the theories. We make a conjecture that it is compatible with the construction of solutions to WDVV equations from solution to Commutativity equation and explicitly check it in the first nontrivial case.


Download PS file (GZipped, 69.1K)  |  Download PDF file (180.4K)